Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 294038, 5 pages
http://dx.doi.org/10.1155/2014/294038
Research Article

On the Number of Spanning Trees of Graphs

Department of Mathematics, Science Faculty, Selçuk University, Alaeddin Keykubat Campus, 42075 Konya, Turkey

Received 29 August 2013; Accepted 24 December 2013; Published 10 February 2014

Academic Editors: C. D. Fonseca and A. Jaballah

Copyright © 2014 Ş. Burcu Bozkurt and Durmuş Bozkurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ş. Burcu Bozkurt and Durmuş Bozkurt, “On the Number of Spanning Trees of Graphs,” The Scientific World Journal, vol. 2014, Article ID 294038, 5 pages, 2014. doi:10.1155/2014/294038